DOLIPRANE LIQUIZ 300MG WITHOUT SUGAR BOX OF 12 SACHETS
search
  • DOLIPRANE LIQUIZ 300MG WITHOUT SUGAR BOX OF 12 SACHETS

DOLIPRANE LIQUIZ 300MG WITHOUT SUGAR BOX OF 12 SACHETS


€2.63

Description: DOLIPRANELIQUIZ 300 mg SUGAR-FREE contains paracetamol. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer).


Qty
Out-of-Stock

1. WHAT IS DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol AND WHERE IS IT USED?

Pharmacotherapeutic class

DOLIPRANELIQUIZ 300 mg SUGAR-FREE contains paracetamol. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer).

Therapeutic indications

This medicine is indicated in case of pain and/or fever such as headaches, flu, toothache, aches and pains, painful periods.

This presentation is reserved for children from 16 to 48 kg (approximately 4 to 15 years). Read the Dosage section carefully.

For children of different weights, there are other presentations of paracetamol whose dosage is more suitable. Ask your doctor or pharmacist for advice.

2. WHAT YOU SHOULD KNOW BEFORE TAKING DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol

List of information needed before taking the medicine

Not applicable.

Contraindications

Never give DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol:

-ifyour child is allergic (hypersensitive) to paracetamol or to any of the other ingredients of this medicine, mentioned in section 6.

ifyour child has severe liver disease,

IF IN DOUBT, IT IS ESSENTIAL TO SEEK THE ADVICE OF YOUR DOCTOR OR PHARMACIST.

Precautions for use; special warnings

Special warnings

In case of overdose or if you take too much by mistake, consult your doctor immediately.

precautions for use

If pain persists for more than 5 days or fever for more than 3 days, or if there is insufficient efficacy or any other sign, do not continue treatment without consulting your doctor.

Before starting treatment with this medicine, check that you or your child are not taking other medicines containing paracetamol.

If you have problems with nutrition (malnutrition) or dehydration, DOLIPRANELIQUIZ 300 mg SUGAR-FREE should be used with caution.

Tell your doctor if you have liver or kidney disease, or if you abuse alcohol.

Tell your doctor if you or your child are taking other medicines containing paracetamol.

This medicine contains sugars (sorbitol and liquid maltitol). Its use is not recommended in patients with fructose intolerance (a rare hereditary disease)

If your doctor has already told you that your child has an intolerance to certain sugars, contact your doctor before giving this medicine.

This medicine contains an azoic colouring agent (azorubin E122) and may cause allergic reactions.

This medicine contains ethyl methyl propyl hydroxybenzoate (NIPASEPT) and may cause allergic reactions.

In case of viral hepatitis, stop the treatment and consult your doctor.

IF IN DOUBT, DO NOT HESITATE TO ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.

Interactions with other medicines

Other medicines and DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol

Do not combine this medicine with sulphosodium catioresin (an active substance used in cases of hyperkalaemia, an excess of potassium in the blood): the combination may lead to a risk of colonic necrosis which may be fatal.

If your child is on oral anticoagulant therapy, taking DOLIPRANELIQUIZ 300 mg SUGAR-FREE at the maximum recommended dose for more than 4 days requires increased monitoring of the INR. In this case, consult your physician.

Report that you or your child is taking this medication if your doctor orders a uric acid or blood sugar test.

Tell your doctor or pharmacist if you or your child has recently taken any other medicine, including over-the-counter medicines.

Interactions with food and drink

Not applicable.

Interactions with herbal products or alternative therapies

Not applicable.

Use during pregnancy and breastfeeding

Pregnancy and lactation

For information: paracetamol, under normal conditions of use, can be used during pregnancy and while breast-feeding.

Ask your doctor or pharmacist for advice before taking any medicine.

Sportsmen

Not applicable.

Effects on ability to drive and use machines

Not applicable.

List of excipients with a known effect

DOLIPRANELIQUIZ 300 mg SUGAR-FREE contains sorbitol, liquid maltitol, azorubin (E122), ethyl methyl propyl hydroxybenzoate (NIPASEPT).

3. HOW TO TAKE DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol?

Instructions for proper use

Always take this medicine exactly as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

Dosage, Method and/or route(s) of administration, Frequency of administration and Duration of treatment

Dosage

This presentation is intended for children weighing 16 to 48 kg (approximately 4 to 15 years)

For children of different weights, there are other presentations of paracetamol whose dosage is more suitable: ask your doctor or pharmacist for advice.

The dosage of paracetamol depends on the child's weight the ages are given for information purposes.

If you do not know your child's weight, you should weigh him or her in order to give the most appropriate dose.

Paracetamol is available in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol depends on the child's weight: it is about 60 mg/kg perday , divided into 4 or 6 doses dayThe recommended daily dose depends on the child's weight: about 60 mg/kg per day, divided into 4 or 6 doses, i.e. about 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.

The usual dosage is :

For children weighing 16 to 24 kg (approximately 4 to 9 years), the dosage is 1 sachet per dose, to be renewed if necessary after 6 hours, without exceeding 4 sachets per day.

For children weighing 25 to 30 kg (about 8 to 11 years), the dosage is 1 sachet per dose, to be repeated if necessary after 4 hours, but not exceeding 6 sachets per day.

For children weighing 31 to 48 kg (about 10 to 15 years):), the dosage is 2 sachets per dose, to be repeated if necessary after 6 hours, without exceeding 8 sachets per day.

IF IN DOUBT, ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.

If you feel that the effect of DOLIPRANELIQUIZ 300 mg SUGAR-FREE is too strong or too weak, consult your doctor or pharmacist

Method and route of administration

Oral use.

The suspension may be drunk neat or diluted in a small amount of drink (e.g. water, milk, fruit juice).

In addition, if your child has a fever of more than 38.5°C, you can improve the effectiveness of the drug treatment by taking the following measures:

- ·getting to know your child,

- ·get your child to drink,

- ·do not leave your child in a warm place.

Frequency of administration

Regular doses will prevent pain or fever from returning: "see Dosage" section.

In childrenIn children, the doses should be regularly spaced, including at night. The frequency of administration depends on the weight of the child: see "Dosage" section.

In case of severe kidney disease (severe renal failure), you should wait at least 8 hours between each dose.

If you feel that the effect of DOLIPRANELIQUIZ 300 mg SUGAR-FREE is too strong or too weak, consult your doctor or pharmacist.

Duration of treatment

Unless advised by your doctor, the duration of treatment is limited:

5 days in caseofpain,

3 days in case of fever.

Stop the treatment and consult your doctor immediately:

ifthe pain persists for more than 5 days or the fever lasts for more than 3 days,

ifthe pain or fever gets worse

orif new symptoms appear.

Symptoms and instructions in case of overdose

If you have taken or given your child more DOLIPRANELIQUIZ 300 mg SUGAR-FREE than you should have :

Consult immediately your doctor or emergency room.

An overdose can be fatal in young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition).

Within the first 24 hours, the main symptoms of intoxication are: vomiting, abdominal pain, paleness.

Instructions in case of missed dose(s)

If you forget to take or give your child DOLIPRANELIQUIZ 300 mg SUGAR-FREE:

Do not give a double dose to make up for the dose you forgot to give.

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE THE POSSIBLE SIDE EFFECTS?

Description of side effects

Like all medicines, this drug may cause side effects, but they do not always occur in everyone.

In rare cases, a rash or redness of the skin or an allergic reaction may occur, which may include sudden swelling of the face and neck or sudden discomfort with a fall in blood pressure. Treatment must be stopped immediately, your doctor must be informed and you must not take any other medication containing paracetamol.

Exceptionally, biological changes requiring a blood test may be observed: liver function disorders, abnormally low levels of certain white blood cells or certain blood cells such as platelets, which may result in nose or gum bleeds. In this case, consult a doctor.

Reporting side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: Agence nationale de sécurité du médicament et des produits de santé (ANSM) and the network of Regional Pharmacovigilance Centres

By reporting adverse reactions, you contribute to providing more information on the safety of the medicine.

5. HOW TO USE DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol?

Keep this medicine out of the sight and reach of children.

Expiry date

Do not use this medicine after the expiry date indicated on the box.

Storage conditions

Store at a temperature not exceeding 30°C.

If necessary, warnings against certain visible signs of deterioration

Do not dispose of any medicine down the drain or in the household waste. Ask your pharmacist to dispose of any medicines you no longer use. This will help protect the environment.

6. ADDITIONAL INFORMATION

Full list of active ingredients and excipients

What DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol contains

The active substance is :

Paracetamol .......................................................................................................................... 300 mg

For one 12.5 ml sachet.

Other components are:

Malic acid, xanthan gum, liquid maltitol (LYCASIN), 70 percent crystallizable sorbitol, sorbitol, citric acid anhydrous, ethyl methyl propyl hydroxybenzoate (NIPASEPT), azorubin, strawberry flavouring*, purified water(See section 2, "DOLIPRANELIQUIZ 300 mg SUGAR-FREE contains").

*Composition of the strawberry flavour: natural flavouring substances, natural flavouring substances, propylene glycol, benzyl alcohol, ethyl maltol, maltol.

Pharmaceutical form and content

What DOLIPRANELIQUIZ 300 mg SUGAR-FREE, drinkable suspension in sachet sweetened with liquid maltitol and sorbitol looks like and what it contains

This medicine is presented as a drinkable suspension in a 12.5 ml sachet.

Box of 12 or 100 sachets

Name and address of the marketing authorisation holder and of the manufacturing authorisation holder responsible for batch release, if different

Marketing authorisation holder and manufacturer

Holder

SANOFI-AVENTIS FRANCE

1-13, BOULEVARD ROMAIN ROLLAND

75014 PARIS

3400927897474

Specific References